# SDR CA050824020

- Difficulty date: August 21, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 80,630 hours
- Engine: Allsn 501D13H
- Propeller: Allsn A6441FN606
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Part number: 356080765
- Condition: Shorted
- Location: Nr 2 Fire Detect
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CLIMBOUT, NR 2 ENGINE ZONE 1 FIRE LIGHT ILLUMINATED AND BELL SOUNDED. THE ENGINE WAS E-HANDLED, NO OTHER INDICATION OF FIRE WAS EVIDENT. THE AIRCRAFT LANDED SAFELY. DURING INVESTIGATION BY MAINTENANCE STAFF THE FIRE ELEMENT P/N 35608-0-765 WAS INDICATING A SHORT. THE ELEMENT WAS REPLACED AND THE SYSTEM TESTED SERVICEABLE. THE AIRCRAFT WAS RETURNED TO SERVICE.
